# SDR SWAA2022030476222

- Difficulty date: March 22, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 69,857 hours, 41,016 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#5 SLAT ACTUATOR; 2 SKIN HI-LOK WORKING; MARKED / REMOVED 2 EA HI-LOI FASTENERS AT #5 SLAT I.A.W B737-700 SRM 51-40-02; AFTER FURTHER INSPECTION NDT FOUND A CRACK INDICATION I.A.W B-737 NDTM PART 6 51-00-00 PRO 16 TOOL # 36303; DUE:17 APR 19 CUT-OUT DAMAGE 4IN X 3IN AND PERFORMED AND ACCOMPLISHED REPAIR 8# FIG 202 IAW B737-700 SRM 57-42-01-2R8.
